Extreme Fatigue, Hyperreflexia in legs/feet, Spasticity in feet, massive pain and more...
INTRO (RLS and severe bowel dysfunction since I was a kid)
First of all I know that none of you can tell me if I have a disease. Thanks for taking the time to look at this information and share from your experiences with me.
I am 34 years old. Most of my life I have had bouts with RLS. They would come and go and it never became such an issue that I ever sought treatment. About 2 years ago I started to feel a shift in my health and with issues in my legs and feet. Almost as far back as I can remember I have severe constipation issues. Up until about 3 years ago usually had a bowel movement 1 a week and again, never considered that there could be any connection.
RLS EXTREME AND FATIGUE
I ended up in bed in the summer of 2009 for 2 months. I thought I was depressed, and I was, but it was more than that. My legs got worse and worse until I could not sleep. In January of 2010 I started Gabapentin to help me control the symptoms. It worked great at first and still does control the RLS so I can sleep. Soon I was and have been for over a year now, so fatigued that I at times I could barely stay awake. When I was awake I was so fatigued. It got so bad that I finally went on Provigil which does help me with my wakefullness though I still feel physically exhausted I can get through the day being awake at least.
SPASTICITY, NUMBNESS, WEAKNESS AND PAIN, PAIN AND MORE PAIN
I continued on and several months later pain and weakness started to set in my feet and ankles and legs. Very slight at first. It has grown to something massive and it never goes away. Then the spasticity in my feet started (Spasticity is a feature of altered skeletal muscle performance occurring in disorders of the central nervous system (CNS) impacting the upper motor neuron in the form of a lesion. When there is a loss of descending inhibition from the brain to the spinal cord, such that muscles become overactive, this loss of inhibitory control can cause an ongoing level of contraction, with decreased ability for the affected individual to volitionally control the muscle contraction, and increased resistance felt on passive stretch). These involuntary muscle movements in my feet look like a snake that moves 24/7. I have gotten so weak and in so much pain. I see a doctor than I can pay cash and is very inexpensive thankfully as I have no insurance but he can't do any of the tests I need to know more. He has upped my Gabapentin and put me on Morphine and Vicoden but nothing truly helps the pain much. Lately my feet and legs can feel numb, tingling, buzzing, my feet cramp a lot.
HYPERFLEXIA, GAIT/BALANCE ISSUES, COGNITIVE FUNCTION ISSUES AND MORE
I now have hyper reflexes in my legs and feet, balance issues, dizziness, tinnitus that comes and goes, the involuntary muscle movements, and most recently cramps in my feet. My symptoms are bilateral but not exactly the same in both feet/legs at the same time. I am increasingly forgetful, and feel slow at times. Other times I feel fine.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.